Write a review

Bad Effect from Botox for Lines Between Brows

Six weeks ago I received 20 units of Botox in...

Six weeks ago I received 20 units of Botox in hopes of reducing the lines between my brows. I returned three weeks later for follow up and they injected an additional 9 units.

In the last two weeks, I have been having effects of a severe "drawing/tightening" in that area between my brows. Nothing I can do will make it stop when this occurs. It happens several times throughout the day, and will last about 10-15 seconds. The injector who I received the treatment from really had no explanation, nor had ever heard of this.

I was very dissappointed, especially since the entire treatment was $254.

Does anyone have any idea what caused this? I am assuming if the Botox wears off, these episodes will also.
Was this review helpful? 1 other found this helpful

Comments (7)

BOTOX NIGHTMARES:
THe Botox overdose injected between my eyes by a board certified surgeon has left my forehead bulging laterally above my eyebrows, with both forehead and eyebrows totally immobile...no facial expression or movement at all. My inner eyebrows are drawn down and together in an angry expression, with the outer eyebrows arching upward and out-- like wings-- making my eyes appear smaller. The freakish result has changed my entire appearance for the worse. Most dr. offices + reviews make you think using Botox is harmless and always results in a youthful improvement-- which is patently FALSE. This poison can have negative results--- be very careful. Since you sign away all your rights, if the injection turns out poorly, YOU pay the price, - in money and in the 3 months you'll have to endure before the stuff wears off. (Did I mention the headaches?) Nice for the dr, but not so nice for the patients. The dr. did not seem at all concerned about it when I returned to see him, but wanted to add more Botox to "correct" the problems!! NOT! . I'll NEVER use Botox again, but will explore creams, serums, facials to diminish forehead lines.

  • Reply
confirm
  • Reply
Wow!! Finally, I found someone who had the same thing. None of my friends who have been using botox for years could understand what I was talking about. I had botox on the forehead. I developed those muscle spasms about a month after I got the injections. And they were quite bad; every time I touched by forehead more than just very lightly, I would get these. And often it actually involved one of eyebrows suddenly go up - totally crazy look. I had to massage it lightly for a 10-15 seconds,and then it would go. I was planning to, but never found time to actually go back and check with the doctors on what could have caused it. Guess, just an effect of botox on some people. Other than this, I totally loved the result - I looked great! But now I'm not sure whether it's safe to repeat it. And I don't quite trust the people in the doctors office - after all, you sign for having no complaints if so many things go wrong... it appears to be safe for them to recomment anything to you!! If anybody had repeated Botox after having such symptoms, please let me know!
  • Reply

Hi Resha,

Sorry to hear about your experience with the muscle spasms, but it sounds like it turned out ok. As you read, this seems to be the effect of Botox for some. If you are considering going back here is a list of doctors in your area who participate on a regular basis on our site and are all board certified.

Also, if you get a chance and have the time a review of your personal experience with Botox would be great. Pictures are also always helpful. Please keep me updated on how you are doing.

Thanks for joining our Botox community.

-Britt

  • Reply
I am experiencing the exact same thing. I just had the botox done about a week ago by my neurologist to treat migraines.
  • Reply
I had the exact same thing happen when I tried Botox. It does go away when the Botox wears off but, like you, the doctor had no explanation. I am in the medical field so I understand how Botox works but I don't understand how it created spasms and apparently neither do the doctors who are injecting it. Your experience is the only one similar to mine that I have been able to find online.
  • Reply
I appreciate your response. I changed and went to an actual plastic surgeon, & didn't have that happen this last time.Iit seems to have been as effective as I had hoped for.I wondered if it is just me.
  • Reply